| Model Number |
M0062101170 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a nephromax nephrostomy balloon catheter was about to be used during a percutaneous nephrolithonomy (pcnl).During preparation, it was found that the balloon was torn.The procedure was completed with another of the same device.
Additional Manufacturer Narrative
Device code a0414 captures the reportable event of balloon torn material.